Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of Warfield groups


Author: Judy H. Moore
Journal: Proc. Amer. Math. Soc. 87 (1983), 617-620
MSC: Primary 20K21
DOI: https://doi.org/10.1090/S0002-9939-1983-0687628-9
MathSciNet review: 687628
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Local Warfield groups are generalizations of totally projective $ p$-groups. This paper presents a characterization of local Warfield groups which is the analogue of the description of totally projective $ p$-groups as groups with a nice composition series.


References [Enhancements On Off] (What's this?)

  • [1] R. Hunter and F. Richman, Global Warfield groups, Trans. Amer. Math. Soc. 266 (1981), 555-572. MR 617551 (82k:20091)
  • [2] R. Hunter, F. Richman and E. A. Walker, Existence theorems for Warfield groups, Trans. Amer. Math. Soc. 235 (1978), 345-362. MR 0473044 (57:12723)
  • [3] -, Warfield modules, Abelian Group Theory, Lecture Notes in Math., vol. 616, Springer-Verlag, Berlin and New York, 1977, pp. 87-123. MR 0506216 (58:22041)
  • [4] S. Mac Lane, Homology, Springer-Verlag, New York, 1975. MR 1344215 (96d:18001)
  • [5] F. Richman and E. A. Walker, Valuated groups, J. Algebra 56 (1979), 145-167. MR 527162 (80k:20053)
  • [6] R. Stanton, An invariant for modules over a discrete valuation ring, Proc. Amer. Math. Soc. 49 (1975), 51-54. MR 0360572 (50:13020)
  • [7] R. B. Warfield, Classification theory of abelian groups. II: Local theory, Lecture Notes in Math., vol. 874, Springer-Verlag, Berlin and New York, 1981, pp. 322-349. MR 645938 (83h:20052)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K21

Retrieve articles in all journals with MSC: 20K21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0687628-9
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society